Red Area Around Injection Site

Discuss Red Area Around Injection Site at the Steroid Forum; I have been training for 11 years and recently went on my first cycle. I am currently in week 3 ...

Go Back   MESO-Rx > Anabolic Steroids > Steroid Forum


Reply
 
LinkBack Thread Tools Display Modes
  #1  
Old 01-21-2004, 01:26 PM
Junior Member
 
Join Date: Jan 2004
Posts: 2
Default Red Area Around Injection Site

I have been training for 11 years and recently went on my first cycle. I am currently in week 3 of a 10 week cycle. Here are my stats:

6'1"
254lbs
Approx. 12-16% bodyfat

My cycle:

Proline Test - 500mg /week (weeks 1-10)
Proline EQ - 400mg/week (weeks 1-10)
Dbol - 20mg ED (weeks 1-4)
Armidex - .25mg ED


I was wondering if anyone has experienced a red area around an injection site. I injected 2cc in my left delt. It became pretty sore the next day. A red area also appeared and seems to be increasing in area almost like the oil is dissapating into my bicep/tricep area. The soreness is going away but I'm just wondering if I should be concerned. And yes, I took ALL sanitary precautions while administering the shot. Is this perhaps slightly too much oil for the delt and the area is just aggravated? I don't believe it is an abcess. Thanks for any feedback.
Reply With Quote
  #2  
Old 01-21-2004, 01:29 PM
skywalk's Avatar
Veteran Member
 
Join Date: Dec 2003
Posts: 1,282
Default

Quote:
Originally Posted by DieselDozer
I have been training for 11 years and recently went on my first cycle. I am currently in week 3 of a 10 week cycle. Here are my stats:

6'1"
254lbs
Approx. 12-16% bodyfat

My cycle:

Proline Test - 500mg /week (weeks 1-10)
Proline EQ - 400mg/week (weeks 1-10)
Dbol - 20mg ED (weeks 1-4)
Armidex - .25mg ED


I was wondering if anyone has experienced a red area around an injection site. I injected 2cc in my left delt. It became pretty sore the next day. A red area also appeared and seems to be increasing in area almost like the oil is dissapating into my bicep/tricep area. The soreness is going away but I'm just wondering if I should be concerned. And yes, I took ALL sanitary precautions while administering the shot. Is this perhaps slightly too much oil for the delt and the area is just aggravated? I don't believe it is an abcess. Thanks for any feedback.

I never go over 1cc into delts. You might just have injected too much at one go. keep massaging it. if you get a fever, or if you get any discharge, you need to get it checked out asap.

Skywalk
Reply With Quote
Sponsored Links
  #3  
Old 01-21-2004, 01:30 PM
4545's Avatar
Senior Member
 
Join Date: Dec 2003
Location: Anytown USA
Posts: 439
Default

yeah this is normal you should be fine. But if start to see swelling or become sick get it looked at ASAP. Try to massage the area you inject really hard for like 15 mins after this will help the oil spread and cut down on soreness
Reply With Quote
  #4  
Old 01-21-2004, 01:46 PM
ren ren is offline
Senior Member
 
Join Date: Dec 2003
Posts: 260
Default

Quote:
Originally Posted by 4545
yeah this is normal you should be fine. But if start to see swelling or become sick get it looked at ASAP. Try to massage the area you inject really hard for like 15 mins after this will help the oil spread and cut down on soreness

im currently on:

PL prop - 200 mg EOD
PL tren - 150 mg EOD

i got the redness in my delt for the first shot (which went away in about a day and 1/2), and ive gotten a fever 8 hours after every injection (which has slowly dissapated with every shot)...i just deal with it..take some aleve and eat and grow...no one said it was gonna be easy

ren
Reply With Quote
  #5  
Old 01-21-2004, 05:12 PM
moralanimal's Avatar
Senior Member
 
Join Date: Jan 2004
Posts: 350
Default

I Used To Have The Same Thing Happen When I Used T-400 IN MY DELTS. IS THIS THE FIRST TIME YOU HIT YOUR SHOULDER? It Should Go Away In A Day Or Two But If Not Get It Looked At. Good Luck
Reply With Quote
  #6  
Old 01-21-2004, 07:23 PM
Senior Member
 
Join Date: Dec 2003
Posts: 109
Default

its calles celluites. it is when the skin gets infected. you either injected to much in one spot or didn't go deep enough. i used to get it everytime i used the higher dosed gear, now i stick with the 250 or 200mg stuff.
Reply With Quote
  #7  
Old 01-21-2004, 07:27 PM
Junior Member
 
Join Date: Jan 2004
Posts: 7
Default possible cellulitis

if you get redness / swelling soon after an injection, it might be cellulitis. try going deeper with a smaller gage needle.
Reply With Quote
  #8  
Old 02-14-2006, 04:56 AM
Junior Member
 
Join Date: Jan 2006
Posts: 15
Default

I get that sometimes when I inject a sust 250 amp into the delt. It will go away after a few days.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 09:16 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.